# SDR UALA2011052002492

- Difficulty date: May 20, 2011
- Submitted: June 22, 2011
- Operation: Air carrier
- Aircraft: N663UA
- Make and model: Boeing 767322
- Aircraft serial: 27160
- Aircraft time: 77,887 hours, 12,645 cycles
- Engine: Pwa PW4060
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Te Flap
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLAP LT ON FMA W-FLAPS IND UP & VERIFIED UP VISUALLY AT 250 KTS.  FMA CLR'D LATER.  *SUPPLEMENTAL DATA UPDATE*  PERFORMED MCDP GRD TEST PER MM, FOUND LAST FLT FAULTS, AP CTR MODE ERR, DIAGNOSTIC CODES, 110780, 120780, 130780, NO CURRENT FAULT ON TEST 30, FLAP SLAT ELECTRONIC UNIT BITE TEST OK.  CREW REPORTED THAT AFTER MOVING THE FLAPS DOWN TO 1 DEG AND UP AGAIN ALL RETURNED TO NORMAL THROUGH THE FLIGHT.
